MathSciNet Relay Station
MathSciNet bibliographic data
MR746104 54F20 (54B15 54F65)
Vought, Eldon J. $\omega $-connected continua and Jones' $K$ function. Proc. Amer. Math. Soc. 91 (1984), no. 4, 633–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement